Open Access
January 2006 On the asymptotic expansion of Bergman kernel
Xianzhe Dai, Kefeng Liu, Xiaonan Ma
J. Differential Geom. 72(1): 1-41 (January 2006). DOI: 10.4310/jdg/1143593124


We study the asymptotic of the Bergman kernel of the spin Dirac operator on high tensor powers of a line bundle.


Download Citation

Xianzhe Dai. Kefeng Liu. Xiaonan Ma. "On the asymptotic expansion of Bergman kernel." J. Differential Geom. 72 (1) 1 - 41, January 2006.


Published: January 2006
First available in Project Euclid: 28 March 2006

zbMATH: 1099.32003
MathSciNet: MR2215454
Digital Object Identifier: 10.4310/jdg/1143593124

Rights: Copyright © 2006 Lehigh University

Vol.72 • No. 1 • January 2006
Back to Top